Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Weird tingling sensation in my face, arms and hands

Hi,
I had the oddest feeling last night. Let me tell you a little background first. I am nearly 45 years old, in good health with the exception of a sezure disorder which is controled with med. and high cholesterol which I take Niasen for. Last night just before I went to bed, I started feeling a hot tingly feeling in my face, it spread to my arms and hands also. It was that feeling when you foot goes to sleep and then it's waking up, only with a lot of heat. Anything like that ever happen to you all?

 
teamquinn

Asked by teamquinn at 12:28 AM on Jul. 18, 2009 in Health

Level 5 (83 Credits)
This question is closed.
Answers (5)
  • it's probably from the niacin. my husband takes it and is supposed to also take aspirin because it can cause flushing/heat. but I would definitely check on the side effects of the niacin.
    PaulaAnnDom

    Answer by PaulaAnnDom at 12:30 AM on Jul. 18, 2009

  • how much aspirin does he take?
    teamquinn

    Answer by teamquinn at 12:35 AM on Jul. 18, 2009

  • 81 mg.-that's what his doctor tells him. but check with your doctor before adding anything.
    PaulaAnnDom

    Answer by PaulaAnnDom at 12:38 AM on Jul. 18, 2009

  • yeah definitely sounds like a medication side effect. Is the med one of those that you need to stay out of the sun? My daughter was taking one for her acne and whenever she got near the sun, her face, hands and feet would get tingling and burning. She just stopped taking it.
    momofsaee

    Answer by momofsaee at 8:56 AM on Jul. 18, 2009

  • I know this might sound crazy but my SO was having problems with his neck and arm going numb and tingling a lot he said his arm was heavy and it was almost like when your feet fall asleep but a little different he never followed up with the Doc...well one day he was racing his family at a cookout he is 37 never smoked or drinked his weight is great and he ran track in school ..well he got sick passed out we called a ambulance and after tests in the hosp we found out he had Premature Ventricular Complexes a skipped heart beat and here to find out that was causing his numb arm and neck he is on pills now a low dose doing great and no more numbness we always thought it was just because he was lifting 75 pound barrels at work and thought after years it was catching up to him and we were wrong I hope everything works out for you though Good Luck

    mom-2b

    Answer by mom-2b at 10:11 AM on Jul. 18, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN